<< Previous Issue Communications of the Korean Mathematical Society (Vol. 24, No. 1) Next Issue >>
Commun. Korean Math. Soc. 2009 Vol. 24, No. 1, 1—159
A note on the first layers of ${\mathbb Z}_{p}$-extensions
Jangheon Oh
MSC numbers : 11R23
Commun. Korean Math. Soc. 2009 Vol. 24, No. 1, 1—4
Stability of derivations on proper Lie $CQ^{*}$-algebras
Abbas Najati and G. Zamani Eskandani
MSC numbers : 17B40, 39B52, 46B03
Commun. Korean Math. Soc. 2009 Vol. 24, No. 1, 5—16
Compatible maps and common fixed points in Menger probabilistic metric spaces
Servet Kutukcu and Sushil Sharma
MSC numbers : 54H25, 54E70
Commun. Korean Math. Soc. 2009 Vol. 24, No. 1, 17—27
On periodic boundary value problems of higher order nonlinear functional difference equations with $p$-Laplacian
Yuji Liu and Xingyuan Liu
MSC numbers : 34B10, 34B15
Commun. Korean Math. Soc. 2009 Vol. 24, No. 1, 29—40
Unifying a multitude of common fixed point theorems employing an implicit relation
Javid Ali and Mohammad Imdad
MSC numbers : 47H10, 54H25
Commun. Korean Math. Soc. 2009 Vol. 24, No. 1, 41—55
Extended Ces\`{a}ro operators from $F(p,q,s)$ spaces to Bloch-type spaces in the unit ball
Xiaofen Lv and Xiaomin Tang
MSC numbers : Primary 47B38, 32A36
Commun. Korean Math. Soc. 2009 Vol. 24, No. 1, 57—66
Common fixed point theorems with applications to the solutions of functional equations arising in dynamic programming
Zeqing Liu, Min Liu, Hyeong Kug Kim, and Shin Min Kang
MSC numbers : 54H25, 49L20, 49L99
Commun. Korean Math. Soc. 2009 Vol. 24, No. 1, 67—83
Hyperbolic hemivariational inequalities with boundary source and damping terms
Jin Mun Jeong, Jong Yeoul Park, and Sun Hye Park
MSC numbers : 35L85, 35Q72, 49J53
Commun. Korean Math. Soc. 2009 Vol. 24, No. 1, 85—97
A remark on ergodicity of quantum Markovian semigroups
Chul Ki Ko
MSC numbers : 46L55, 37A60
Commun. Korean Math. Soc. 2009 Vol. 24, No. 1, 99—109
Real $n$-dimensional $QR$-submanifolds of maximal $QR$-dimension immersed in $QP^{(n+p)/4}$
Hyang Sook Kim, Jung-Hwan Kwon, and Jin Suk Pak
MSC numbers : 53C55, 53C40
Commun. Korean Math. Soc. 2009 Vol. 24, No. 1, 111—125
$C^1$-stable inverse shadowing chain components for generic diffeomorphisms
Manseob Lee
MSC numbers : 37B20, 37C50, 37D30
Commun. Korean Math. Soc. 2009 Vol. 24, No. 1, 127—144
Some necessary and sufficient conditions for a Fr\'echet-Urysohn space to be sequentially compact
Woo Chorl Hong
MSC numbers : 54A20, 54D25, 54D35, 54D99
Commun. Korean Math. Soc. 2009 Vol. 24, No. 1, 145—152
Cryptanalysis of a dynamic threshold decryption scheme
Kitae Kim, Seongan Lim, Ikkwon Yie, and Kyunghee Kim
MSC numbers : 94A60
Commun. Korean Math. Soc. 2009 Vol. 24, No. 1, 153—159

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd